American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 210 to 218 of 218 found      Go to page: << < 4 5 6 7 8

[210] Bradd Evans Clark. Surgery on links containing a cable sublink . Proc. Amer. Math. Soc. 72 (1978) 587-592. MR 509260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[211] E. M. Brown. Contractible $3$-manifolds of finite genus at infinity . Trans. Amer. Math. Soc. 245 (1978) 503-514. MR 511426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[212] Paik Kee Kim. Some $3$-manifolds which admit Klein bottles . Trans. Amer. Math. Soc. 244 (1978) 299-312. MR 506621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[213] Robert Myers. Open book decompositions of $3$-manifolds . Proc. Amer. Math. Soc. 72 (1978) 397-402. MR 507346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[214] Amos Altshuler. $3$-pseudomanifolds with preassigned links . Trans. Amer. Math. Soc. 241 (1978) 213-237. MR 492298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[215] James Singer. Three-dimensional manifolds and their Heegaard diagrams . Trans. Amer. Math. Soc. 35 (1933) 88-111. MR 1501673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[216] Harold Hotelling. Three-dimensional manifolds of states of motion . Trans. Amer. Math. Soc. 27 (1925) 329-344. MR 1501317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[217] J. W. Alexander. Note on two three-dimensional manifolds with the same group . Trans. Amer. Math. Soc. 20 (1919) 339-342. MR 1501131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[218] H. F. Blichfeldt. On the determination of the distance between two points in space of $n$ dimensions . Trans. Amer. Math. Soc. 3 (1902) 467-481. MR 1500614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 210 to 218 of 218 found      Go to page: << < 4 5 6 7 8